# SDR P2EA2001M0016

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- Aircraft time: 50,764 hours, 68,323 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON SCHEDULED PUSHBACK FOR FLIGHT 400 PILOT REPORTED THAT NR 2 ENGINE WOULD NOT START.  AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  NR 2 ENGINE OPERATIONAL CHECKED IAW MM 71-09-100.
